# SDR AALA20010035

- Difficulty date: January 7, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LONGERON 50L AT FRAME 59.  CUT OUT CORRODED SECTION AND SPLICED IN NEW SECTION PER SRM 53-10-14 FIG 203.  (M)
